# SDR DALA2025011300274

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT #4, XF=89.250" DAE=13.500"; DENT #5, XF=86.500" DAE=11.500"; DENT#6. XF=88.375" DAE=14"; AND DENT#26, XF=81.250" DAE=4.500" WERE FOUND OUT OF LIMITS ON LOWER SURFACE ON AFT MOVABLE FLAP VANE AT RH WING. SUMMARY OF NRC 00592: RIGHT WING AFT MOVABLE FLAP VANE WAS REMOVED AND SERVICEABLE RIGHT WING AFT MOVABLE FLAP VANE WAS INSTALLED PER AMDS 2750-4008. (LP #0752705)
